MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 34 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 34 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Noise, Audible (3273); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Burning Sensation (2146); Tingling (2171); Limited Mobility Of The Implanted Joint (2671)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by review of medical records.Patient follow up appointment notes confirm patient was suffering from pain, stiffness, swelling, limited rom, and difficult ambulating, as well as audible noise and clicking.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Concomitant products: 141264, tibial tray, lot # 880200.Cp113620, femur, lot # 270510.Ep-189081, tibial bearing, lot # 381110.141316, biomet finned pri stem 80x10mm, lot # 286310.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 04373, 0001825034 - 2019 - 04375, 0001825034 - 2019 - 04377, 0001825034 - 2019 - 04378.
 
Event or Problem Description
It was reported that approximately 6 months post implantation of a right tka, the patient was suffering from weakness, stiffness, gait deviation, and pain.The patient was also further experiencing paresthesia, burning, pins and needles sensation, and instability in the affected leg.It is unknown if the patient has had any intervention.Attempts have been made and no further information has been provided.

Brand Name
SERIES A PAT STD 34 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9139201
Report Number0001825034-2019-04379
Device Sequence Number3046921
Product Code JWH
UDI-Device Identifier00880304434349
UDI-Public(01)00880304434349
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2023
Device Model NumberN/A
Device Catalogue Number184766
Device Lot Number594120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84